MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83777
Medical Device Problem Codes Premature Activation (1484); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: used (b)(6) 2021 as the event date was not reported.
 
Event or Problem Description
It was reported that the coil needed to be snared to remove.A 2/3mmx2.3cm interlock was selected for use.The target lesion was located in a moderately tortuous vessel.During the procedure, the coil was fed into the microcatheter.The physician was not happy with the catheter position, so the coil was pulled out without detaching.The guidewire was placed into the catheter to reposition, but the coil was unexpectedly in microcatheter and was then deployed in suboptimal position.The coil needed to be snared to remove.The procedure was completed with another of the same device.No further patient complications were reported.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11770023
Report Number2134265-2021-04933
Device Sequence Number3192211
Product Code KRD
UDI-Device Identifier08714729765080
UDI-Public08714729765080
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2023
Device Model Number83777
Device Catalogue Number83777
Device Lot Number0025680268
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2021
Initial Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER - COOK
Outcome Attributed to Adverse Event Required Intervention;